# SDR QXEA2019022700091

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,446 hours, 43,450 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR HANDLE SELECTED UP. GEAR SHOWED 3 RED WITH HANDLE IN UP POSITION. RAN GEAR FAILES OT RETRACT CHECKLIST, THEN ALT GEAR EXT CHECKLIST. DISCONTINUED ALT GEAR CHECKLIST AFTER SELECTED INHIBIT SWITCH UP AND SELECTING GEAR HANDLE DOWN. LANDING GEAR SHOWED 3 GREEN AND 3 GREEN ON THE FLOOR. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  RIGGED THE NW STEERING RVDT S . RIGGED THE NW CENTERING SENSOR. COMPLYED WITH OPS TEST OF LANDING GEAR RETRACT AND EXTENSION. CHECKS NORMAL. RETURNED TO SERVICE.
